# SDR CA120821005

- Difficulty date: August 14, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR42-500
- Engine: Pwc PW127E
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN)  DURING REVENUE FLIGHT AT CRUISE PHASE, THE ENG 1 OIL ON CREW ALERT PANEL, CAP AND LOW PRESSURE LIGHT ILLUMINATED, THE CREW PERFORMED AN ENGINE IFSD. ON GROUND AFTER VISUAL INSPECTION, THE MAINTENANCE CREW FOUND THE TUBE ASSY NR 6 AND 7 SCAVENGE CRACKED.  THE REFERRED TUBE WAS REPLACED IAW EMM.  ON AUGUST 14TH ON THE SECOND FLIGHT LEG AT CRUISE PHASE THE SAME INDICATION WAS REPORTED AGAIN ON THE REFERRED ENGINE, ENG 1 OIL ON CAP AND LOW PRESSURE LIGHT ILLUMINATED, IFSD WAS PERFORMED BY THE CREW.  ON GROUND AFTER VISUAL INSPECTION, THE MAINTENANCE CREW FOUND THE TUBE ASSY NR 6 AND 7 VENT FRACTURED. AFTER BORESCOPE INSPECTION SEVERAL HP TURBINE BLADES WERE FOUND DAMAGED.
